| Model Number |
305U227 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 7 years and 2 months post implant of this 27mm bioprosthetic aortic valve, a non-medtronic transcatheter valve was implanted valve-in-valve.The reason for intervention was not reported.No additional adverse patient effects were reported.